MathSciNet Relay Station
MathSciNet bibliographic data
MR892255 (88e:65093) 65L10 (65L99)
Boyd, John P. Spectral methods using rational basis functions on an infinite interval. J. Comput. Phys. 69 (1987), no. 1, 112–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement